# SDR CALA2020032000619

- Difficulty date: March 10, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 35,670 hours, 12,424 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T3100
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-0652 STA 663 VERTICAL PRESSURE WEB CRACKED AT APPROX LBL 40. REF TO PEMCO NR 2708N205. ACCOMPLISHED REPAIR 3 - WING CENTER SECTION REAR SPAR VERT WEB IAW B737-900ER SRM 57-10-10REPAIR 3, ALT #1, FIG 203. CAT "B" REPAIR, INSP REQ''D @ 56000FC INTERVAL INSP 36000FC PER TABLE 204 REPAIRED WING CENTER SECTION REAR SPAR VERT WEB IAW B737-900ER SRM 57-10-10 RPR 3,ALT#1, FIG 203. CAT "B" REPAIR, HFEC INSP REQ''D @ 56000FC AND INTERVAL LFEC INSP @ 36000 PER TABLE 204. REVIEWED TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
